Properties of a class of I. M. Vinogradov series
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 803-807
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a7,
author = {K. I. Oskolkov},
title = {Properties of a class of {I.} {M.} {Vinogradov} series},
journal = {Doklady Akademii Nauk},
pages = {803--807},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a7/}
}
K. I. Oskolkov. Properties of a class of I. M. Vinogradov series. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 803-807. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a7/